# SDR ASAA2021041534593

- Difficulty date: April 15, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,318 hours, 8,181 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Intermittent
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/P "A" WOULD NOT STAY ENGAGED. GROUNDED - YES. TASK CARD COMPLIED WITH PERFORMED DFCS BITE TEST REF B737-900 FIM 22-11 TASK 801. FOUND NO FAULT MESSAGES AT THIS TIME. PERFORMED DFCS BITE TEST QUICK TEST (GROUP 10) AND AUTO PILOT (GROUP 11). ALL SYSTEM TEST PASSED WITH NO FAULTS NOTED. AS A PRECAUTION PERFORMED FCC EXCHANGE CHECK PER FIM 22-11 TASK 820. REPERFORMED DFCS BITE. SYS TEST PASSED WITH NO FAULT MESSAGES NOTED AS WELL. REVERSED FCC A AND B COMPUTER TO ORIGINAL CONFIGURATION, PER FIM 22-11 TASK 820. SUSPECTED INTERMITTEN FAULT. DUE TO NO AC HISTORY IN THE LAST 30 DAYS AND NO FAULTS FOUND. AC GOOD FOR SERVICE. PERFORMED LLM AUTO LAND TEST PER B737-900 AMM 22-11-00/201. SYS TEST PASSED, NO FAULTS NOTED, CAT III RESTORED.
